# SDR GUUA95157022009A

- Difficulty date: February 20, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 25,952 hours, 30,711 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP DISCOVERED CORROSION ON LT WING INSIDE COLLECTOR TANK FWD SPAR AFT FLANGE AND J STRINGER AFT FLANGE BETWEEN WS 114.25 TO 124.25.  REMOVED CORROSION INSTALLED INTERNAL STRAP ON LEFT FORWARD SPAR FLANGE AND EXTERNAL STRAP ON J STRINGER.
